Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 2.9 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. We just need 1% of our readers to donate. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
First, benzos and percs are both central nervous system depressants. Combining these two drugs will amplify this effect. Combining these drugs in large doses can also cause respiratory failure and death. At the very least, this combination not done in moderation will cause a chronic lapse in judgement.
If SWIY is familiar with the individual effects of these two drugs and knows how one will respond to specific doses, then SWIM would recommend just using common sense. SWIM would take the percs first. After, dose appropriately with gradual increments of klonopin (0.25-0.5mg) at a time till desired effect is reached.
The combination of certain drugs can be dangerous. One should at least be familiar with the effects of each drug separately before attempting to combine them. The fact that SWIY is asking this question shows that they have at least some amount of judgement and judgement is very important in regards to recreational drug use. All things in moderation. This is only a suggestion.
SWIM often takes Klonopin and percocet together, or in the same time period anyways and has never had any problems, I dont know how much different that is though, and would not recommend it to anyone without being sure of the dangers of it..
Afoaf is concerned that taking both percs & clonazepam will make friend od. .5mg of clonazapam and perc. 512. How many would you suggest to take to feel good but not too many to od?
swimwould never reccomend combinoing depressants but he feels the combo of .5mg clonazepam and 5mg oxycodone is extremelly unlikelly to make your friend OD as those are the smallest doses avail;ABLE of each substance.. if swiy is overlly concerned just watch the friends lips for blue tint and shallow breathing.. however dont be overlly alarmed if the friend nods out which is falling a sleep for half a second or so the awaking if the nod lasts over a few minutes it may be a good idea to wake swiys friend up
Swim recently had a friend that took this combo in larger quantities and is no longer here with us to enjoy life. Make the right judgement when your mixing drugs. You can always pop more but you cant unpop them.
First, these types of combinations should never even be considered for a novice drug user. Someone could take this combo hundreds of times with no problems, and on the 101st lose their life. There are no concrete answers here, and its best to err on the side of caution.
The best advice would be to just not mix the two, but people being people thats probably not feasable. So if you must, start with very small doses, and work your way up from there.